Finite rigid sets in curve complexes of nonorientable surfaces

2020-06-01
Ilbira, Sabahattin
Korkmaz, Mustafa
A rigid set in a curve complex of a surface is a subcomplex such that every locally injective simplicial map from the set into the curve complex is induced by a homeomorphism of the surface. In this paper, we find finite rigid sets in the curve complexes of connected nonorientable surfaces of genus g with n holes for g + n not equal 4.

Citation Formats
S. Ilbira and M. Korkmaz, “Finite rigid sets in curve complexes of nonorientable surfaces,” GEOMETRIAE DEDICATA, vol. 206, no. 1, pp. 83–103, 2020, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/48403.